# SDR DALA2018022201174

- Difficulty date: February 21, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N696DL
- Make and model: Boeing 757232
- Aircraft serial: 29728
- Aircraft time: 65,256 hours, 24,475 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Bs 605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY DOOR LOWER SILL BS 605, THIRD FROM FWD TIE DOWN MOUNT HAS CORROSION AT LOWER NUTPLATES.  REMOVED CORROSION AND EVALUATED MATERIAL LOSS. FWD NUTPLATE BRACKET OUT OF LIMITS. REMOVED AND REPLACED I/A/W BOEING DWG 143N8560 AFTER FABRICATING AND VERIFING CONFORMITY OF NEW BRACKET IAW DWG 69-45728 REV B.
